# SDR UALA2009120403751

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 57,820 hours, 10,732 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE METAL PARTICLES FOUND ON NR 1 ENG MASTER CHIP DETECTOR AND MAIN GEARBOX CHIP DETECTOR.   NR 1 ENG NO ROTATION. DUE TO REPORT OF ENGINE NOT CRANKING AT START ALONG WITH PMA-N2 MSG AS REPORTED BY SFOEP, MX FOUND EXCESSIVE METAL PARTICLES ON NR1 ENG MASTER CHIP DETECTOR & MAIN GEARBOX CHIP DETECTORS. POSSIBLE GEAR BOX "MB7" BRG FAILURE. REQUIRES LT ENG CHANGE. ENG REPLACED BY ESN 777029.
